Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Shivering, joint pain, vomiting, fever, food poisoning. Taking paracetamol. Dengue fever?

Hi my wife had mild food poisoning 3 days back and was treated for it. However for past 3 nights, at around 2 a.m. she starts suffering from shivering and high joint pain witn vomiting sensation and fever goes up to 100/101.F. This subsides after giving parcetamol which a doctor has prescribed Are these symptoms of dengue?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM.
Dengue presents with fever and joint pain, pain in the back of eyes and generalized weakness. But Dengue needs to be confirmed by testing for NS1 antigen or IgM or IgG antibodies. Weakness due to vomiting, dehydration also presents with similar symptoms. Please continue the treatment for fever and vomiting. Fluid diet is recommended. Please get the appropriate tests done if dengue is suspected by her treating doctor. Thanks.
Answered: Sun, 15 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor